Public Policies and Migration Patterns in the United States
Richard Cebula () and
Robert M Kohn
Public Finance = Finances publiques, 1975, vol. 30, issue 2, 186-96
Date: 1975
References: Add references at CitEc
Citations: View citations in EconPapers (10)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:pfi:pubfin:v:30:y:1975:i:2:p:186-96
Access Statistics for this article
More articles in Public Finance = Finances publiques
Bibliographic data for series maintained by Christopher F. Baum ().